# SDR SWIA202054265

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR ANGLE CORRODED FROM FS 409.128 TO FS 559.0, MARKED.  C-CHECK RO 11/21/2020.  BLENDED CORROSION AND RESTORED FINISH 30 EA LOCATIONS ON LT PRESSURE FLOOR ANGLE FROM FS 409.128 TO FS 559.0, REF REO.
